It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello! I just stopped taking Tramadol 1 month ago and went through severe withdrawals. You can click on my user name and look at my previous posts. I started posting here the night that I discontinued use.

Tramadol plus anti-depressants is really a bad idea. They both raise serotonin levels in the brain and you can get serotonin syndrome. You can look this up on a search engine.

You may want to think about changing doctors. To first put you on an anti-depressant while taking Tramadol and then to take you off cold turkey is very dangerous. He is really messing with your brain chemicals. It doesn't sound like he knows the dangers of anti-depressants and how to put a person on one safely and then take them off safely.

Do a bit of research and then, maybe, find a new dr.
Hello Raccoon! When I stopped I was taking 3 50mg per day and the withdrawals were horrible. What you describe sounds like withdrawals. I am not sure if your withdrawals will be lessened because you are at a low dose. If you want to get off of it, maybe it would be a good idea to wait until your school is out.

It's tough but I have been off of them for 7 weeks and I feel fabulous.

Good luck!!





All times are GMT -7. The time now is 09:22 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!